Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Gaurang Krishna
MD
Dr. Gaurang Krishna

Dermatologist

Exp 12 years

Dr. Monica Pierson
MD
Dr. Monica Pierson

Pediatrician

Exp 27 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is increased clear or white vaginal discharge a side effect of depo-provera contraceptive?

Premium Questions

doctor1 MD

had horrible side effects including bleeding dark blood for 3 months straight (but no period), my ... significntly (had a hormonal test done). The depo provera has been out of my system for 2-3 months now and my ...

doctor1 MD

hello, i have a question about vaginal discharge while on the combined oral contraceptive pill . i noticed i now have daily increased discharge, is this normal.. i am on the pill the past 2 months and i am ...

doctor1 MD

I have been on depo provera since I was 16 years old, now I'm 24 and it seems lately I've been ... to normal, creamy white. But as soon as I took that one Diflucan it went back to dark brown. Even when I get ...

doctor1 MD

I recently asked a previous doctor, Dr. XXXXXXX XXXXXXX about a brown discharge that I was having. He stated that this is normal being that I am on Depo Provera and that it shouldn't last more than 3 ...

doctor1 MD

implant). I have had the same sexual partner for 3 years. I have been experiencing brown vaginal discharge for about a month which I know can be a common side effect of this contraceptive. However, the discharge ...

Public Forum Discussions

doctor1 MD

Hi I started dep prevera and because of side effects never got a second shot. I m only about 3 ... thought it must be my period but when I went to check there was a white mucous discharge, much like during ...

doctor1 MD

is not able to have the depo-provera contraceptive anymore? ...Hi I had a baby in march after I had him I went back on the depo-provera injection(this was my ...

doctor1 MD

I have been on the depo provera shot for birth control since my daughter was born June 13, 2014. I have not had a period or any side effects. I am due a shot next week. I am having some brown discharge ...

doctor1 MD

have not had a normal period since stopping the depo provera contraceptive three months ago only light spotting and before starting the depo my menstrual cycles were abnormal and occurred every three or four ...

doctor1 MD

i had surgery 6 months ago in my kidney ,i stopped the Depo provera and took it again 3 month ago ... a clear mucous with a bloody discharge . Is it the depo causeing this? Also a doctor recommended diane 35 ...

doctor1 MD

white discharge happened. I am really worried about this.is this a symptom of pregnancy? or this is side effect of taking contraceptive pil? ...

doctor1 MD

. As commonly known, a very popular side effect was irregular vaginal bleeding which I had. Vaginal discharge ... time I saw white vaginal discharge was before I went on contraception. Just hoping nothing is wrong ...

doctor1 MD

I have skipped my contraception pill for 5 days in a row and had sex in the meantime, with the condom breaking when I wasn t on the pill. I took an emergency contraceptive pill and firstly had clear ...

doctor1 MD

if this is side effects from the pill or implanting. My period is not due until the 25th of this month. ...

doctor1 MD

just a side effect of the Diflucan or could it be something else altogether? ...I took a 150mg dose of generic Diflucan about two 1/2 hours ago and have noticed thick white ...

Mobile Questions and Answers

doctor1 MD

All contraceptives have different effectiveness. Depo-provera has 97-99% effectiveness. It is comparable or better than other methods. The side-effects are usually nausea, headache, weight gain, irregular bleeding.

doctor1 MD

HI,these could be residual hormonal changes

doctor1 MD

it is vaginal discharge may be normal.